A member asked:

What can i take while tapering and quitting geodon for withdrawal symptoms? i heard benedryl was good. i have ativan for emergencys is that okay when i cant calm down?

A doctor has provided 1 answer
Dr. Hiep Le answered

Specializes in Nephrology and Dialysis

Benadryl and lorazepam are not antipsychotic medications. If you are on high dose of geodon then you have to discuss with your psychiatrist for possible withdrawal symptoms even if you taper the dose slowly. If you are on a small dose, then you can safely taper and stop it in 10 days without the fear of withdrawal. Good luck.

Answered Aug 19, 2023

0 views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...